# SDR CALA2025062305804

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N78540
- Make and model: Boeing 737824
- Aircraft serial: 63646
- Aircraft time: 24,948 hours, 9,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT BOTH AFT EMERGENCY EXIT HATCHES INOP. REPLACED BATTERY PACK ON POWER SUPPLY M1695 IAW AMM 33-51-06. OPS CHECK GOOD.
